# SDR HNAA2020072000198

- Difficulty date: July 5, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Condition: Cracked
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - CARGO DOOR HANDLE CUTOUT CRACKED AT AFT UPPER END.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER ON CARGO DOOR IAW ETD2020-145-020134 AND EO1-52-20-0259.
